STATISTICALLY LOCALIZED SEQUENCES IN 2-NORMED SPACES


YAMANCI U. , ADİLOĞLU A. , GÜRDAL M.

Honam Mathematical journal, vol.42, pp.161-173, 2020 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 42
  • Publication Date: 2020
  • Doi Number: 10.5831/hmj.2020.42.1.161
  • Title of Journal : Honam Mathematical journal
  • Page Numbers: pp.161-173
  • Keywords: statistical convergence, 2-normed spaces, statistical localor of the sequence, CONVERGENCE, KOROVKIN, OPERATOR, THEOREMS